Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




224 Publications

2020 | Thesis | IST-REx-ID: 7460 | OA
The hole system of triangulated shapes
K. Ölsböck, The Hole System of Triangulated Shapes, IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7554 | OA
Weighted Poisson–Delaunay mosaics
H. Edelsbrunner, A. Nikitenko, Theory of Probability and Its Applications 64 (2020) 595–614.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567 | OA
Coxeter triangulations have good quality
A. Choudhary, S. Kachanovich, M. Wintraecken, Mathematics in Computer Science 14 (2020) 141–176.
View | Files available | DOI
 
2020 | Preprint | IST-REx-ID: 7568 | OA
The topological correctness of the PL-approximation of isomanifolds
J.-D. Boissonnat, M. Wintraecken, EUROCG 2020 (n.d.).
View | Download Preprint (ext.)
 
2020 | Journal Article | IST-REx-ID: 7666 | OA
Tri-partitions and bases of an ordered complex
H. Edelsbrunner, K. Ölsböck, Discrete and Computational Geometry 64 (2020) 759–775.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 10867 | OA
Waist of balls in hyperbolic and spherical spaces
A. Akopyan, R. Karasev, International Mathematics Research Notices 2020 (2020) 669–697.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Conference Paper | IST-REx-ID: 8703 | OA
Generalizing CGAL periodic Delaunay triangulations
G.F. Osang, M. Rouxel-Labbé, M. Teillaud, in:, 28th Annual European Symposium on Algorithms, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 9156 | OA
The weighted Gaussian curvature derivative of a space-filling diagram
A. Akopyan, H. Edelsbrunner, Computational and Mathematical Biophysics 8 (2020) 74–88.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 9157 | OA
The weighted mean curvature derivative of a space-filling diagram
A. Akopyan, H. Edelsbrunner, Computational and Mathematical Biophysics 8 (2020) 51–67.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 9249 | OA
Digital objects in rhombic dodecahedron grid
R. Biswas, G. Largeteau-Skapin, R. Zrour, E. Andres, Mathematical Morphology - Theory and Applications 4 (2020) 143–158.
View | Files available | DOI
 

Search

Filter Publications